Applied Mathematics Research eXpress, Volume (2007), No (3), Year (2007-1) , Pages (1-17)

Title : ( Strong Runge-Kutta methods with order one for numerical solution of ITO stochastic differential equations )

Authors: Ali Reza Soheili , M.Namjoo ,

Citation: BibTeX | EndNote

In this paper, order conditions for coefficients of a class of stochastic Runge–Kutta (SRK) methods with strong global order 1, which applied for solving It ˆo stochastic differential equations (SDEs) with a single noise process, are presented. In particular, explicit twostage and three-stage SRKmethods of this class withminimum principal error constants are constructed. Numerical results with two test problems of our methods, the It ˆo method and Milstein method will be compared.

Keywords

, Strong approximation, Stochastic Runge-Kutta method, stochastic differential
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016067,
author = {Soheili, Ali Reza and M.Namjoo},
title = {Strong Runge-Kutta methods with order one for numerical solution of ITO stochastic differential equations},
journal = {Applied Mathematics Research eXpress},
year = {2007},
volume = {2007},
number = {3},
month = {January},
issn = {1687-1200},
pages = {1--17},
numpages = {16},
keywords = {Strong approximation; Stochastic Runge-Kutta method; stochastic differential equation;},
}

[Download]

%0 Journal Article
%T Strong Runge-Kutta methods with order one for numerical solution of ITO stochastic differential equations
%A Soheili, Ali Reza
%A M.Namjoo
%J Applied Mathematics Research eXpress
%@ 1687-1200
%D 2007

[Download]